American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(62H10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] S. V. Shklyar. The uniqueness of the quasi-likelihood estimator in the Poisson model with an error in the regressor. Theor. Probability and Math. Statist.
Abstract, references, and article information
View Article: PDF

[2] A. Al-Sharadqah and N. Chernov. Statistical analysis of curve fitting methods in errors-in-variables models. Theor. Probability and Math. Statist. 84 (2012) 1-14.
Abstract, references, and article information
View Article: PDF

[3] T. Bodnar and T. Zabolotskyy. Estimation and inference of the vector autoregressive process under heteroscedasticity. Theor. Probability and Math. Statist. 83 (2011) 27-45.
Abstract, references, and article information
View Article: PDF

[4] Amadou Sarr and Arjun K. Gupta. Exponential scale mixture of matrix variate Cauchy distribution. Proc. Amer. Math. Soc. 139 (2011) 1483-1494. MR 2748443.
Abstract, references, and article information
View Article: PDF

[5] Wang Zhou. Asymptotic distribution of the largest off-diagonal entry of correlation matrices. Trans. Amer. Math. Soc. 359 (2007) 5345-5363. MR 2327033.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Jia-Juan Liang, Kai-Tai Fang, Fred J. Hickernell and Runze Li. Testing multivariate uniformity and its applications. Math. Comp. 70 (2001) 337-355. MR 1680903.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] D. Song and A. K. Gupta. $L_p$-norm uniform distribution. Proc. Amer. Math. Soc. 125 (1997) 595-601. MR 1396997.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] A. K. Gupta and S. Ofori-Nyarko. On disguised inverted Wishart distribution . Proc. Amer. Math. Soc. 123 (1995) 2557-2562. MR 1249879.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] A. K. Gupta and T. Varga. Matrix variate $\theta$-generalized normal distribution . Trans. Amer. Math. Soc. 347 (1995) 1429-1437. MR 1277112.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] I. P. Goulden and D. M. Jackson. Combinatorial constructions for integrals over normally distributed random matrices . Proc. Amer. Math. Soc. 123 (1995) 995-1003. MR 1249878.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Alan Edelman. On the distribution of a scaled condition number . Math. Comp. 58 (1992) 185-190. MR 1106966.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Kenneth I. Gross and Donald St. P. Richards. Hypergeometric functions on complex matrix space. Bull. Amer. Math. Soc. 24 (1991) 349-355. MR 1071029.
Abstract, references, and article information
View Article: PDF

[13] Kenneth I. Gross and Donald St. P. Richards. Special functions of matrix argument. I. Algebraic induction, zonal polynomials, and hypergeometric functions . Trans. Amer. Math. Soc. 301 (1987) 781-811. MR 882715.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] F. Alberto Grünbaum. Unique factorization in random variables. Bull. Amer. Math. Soc. 82 (1976) 53-55. MR 0402895.
Abstract, references, and article information
View Article: PDF

[15] William G. Madow. Contributions to the theory of multivariate statistical analysis . Trans. Amer. Math. Soc. 44 (1938) 454-495. MR 1501977.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1